# SDR QXEA200600967

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 HORIZONTAL FRAME GOUGED APPROXIMATELY X5805, STATION Z160.0.  REPAIRED IAW RD 8-53-5461.
